MathSciNet Relay Station
MathSciNet bibliographic data
MR964869 (90e:58154) 58G25 (53C35)
Bang, Seung-Jin The first Dirichlet eigenvalue and radius of a geodesic ball. Proc. Amer. Math. Soc. 104 (1988), no. 3, 885–886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement